Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 1759 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
MULTIGRID CONVERGENCE THEORY FOR FINITE ELEMENT/ FINITE VOLUME METHOD FOR ELLIPTIC PROBLEMS : A SURVEY

곽도영researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.2, pp.69 - 79, 2008-06

32
Disk-homogeneous Riemannian manifolds

이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

33
Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03

34
THE GENERALIZED POLARIZATION TENSORS FOR RESOLVED IMAGING. PART I: SHAPE RECONSTRUCTION OF A CONDUCTIVITY INCLUSION

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, Habib, MATHEMATICS OF COMPUTATION, v.81, no.277, pp.367 - 386, 2012-01

35
Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339, 2010-09

36
An Oleinik-type estimate for a convection-diffusion equation and convergence to N-waves

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.199, no.2, pp.269 - 289, 2004-05

37
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

38
On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

39
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

40
Stable finite element methods for the Stokes problem

Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

rss_1.0 rss_2.0 atom_1.0